# SDR DALA2024030703128

- Difficulty date: March 7, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 58,073 hours, 41,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 200-205
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB BTW STA Y=200/205 AND STA X=54 AT C PAX (W1) WAS FOUND OUT OF LIMITS. SUMMARY OF NRC 00719: CORROSION LEVEL 2. WEB BTW STA Y=200/205 AND STA X=54 AT C PAX WAS REPAIRED PER B717 SRM 51-70-10-2R REPAIR 2. (LP #0233534)
